# SDR WX0A2024062432089

- Difficulty date: June 21, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 2876
- Aircraft time: 50,734 hours, 36,437 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (DISCREPANCY DISCOVERED DURING AIRCRAFT HEAVY MX VISIT) NRC 7000-0013: AT SEAT ROW 21ABC, 22ABC AND 29 ABC, O2 CONTAINER FAILED TO DEPLOY DURING OPERATIONAL TEST OF THE PASSENGER O2 SYSTEM. / AT SEAT ROW 21ABC,22ABC AND 29ABC, O2 CONTAINER REPLACED AND TESTED SERVICEABLE IAW AMM 35-21-41-400-001-A.
